# SDR ASAA2022033037852

- Difficulty date: March 30, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,967 hours, 15,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 3989083
- Part serial: 2397
- Condition: None
- Location: Right Ecs Bay
- Part time: 77,155 hours, 34,404 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. PERFORMED PZTC BITE IAW B737-800 FIM 21-62 TASK 801. RH #2 PZTC HAD RED LT ON BIT AND PREV FOR RAM ACT AND TCV. RAN AGAIN, SAME RESULT. PERFORMED CABIN INDICATION TEST IAW B737-800 AMM 21-61-00-700-807-002. CHECKS GOOD. RAN BOTH PACKS AND RH INDEPENDENTLY FOR 15 MINS. RE RAN BITE, NO FAULTS, GREEN ON VERIFY. REMOVED AND REPLACED RH PACK TCV AS PRECAUTIONARY DUE TO HISTORY, IAW AMM 21-51-10-000/400-801. LEAK CHECKS GOOD, RE RAN CABIN INDICATION TEST, CHECKS GOOD. RE RAN PZTC BITE, NO FAULTS.
